p-Laplacian 混合边值问题径向凸解的存在性
Existence of Radial Convex Solutions for Mixed Boundary Value Problem of p-Laplacian

作者: 赵亚丽 , 陈天兰 :西北师范大学数学与统计学院,甘肃 兰州;

关键词: p-Laplacian 算子凹解Krasnoselskii不动点定理径向凸解 Concave Solutions Krasnoselskii Fixed Point Theorem Radial Convex Solutions

摘要:
运用 Krasnoselskii 不动点定理, 本文考虑 p-Laplacian 混合边值问题 负的径向凸解的存在性, 其中B1 = {x ∈ ℝN: |x| < 1}, N ≥ 1, φp(s) = |s|p−2s, p > 1,f : [0,1] × [0,∞) → [0,∞) 连续.

Abstract: In this paper, by using Krasnoselskii fixed point throrem, we consider the existence of negative radial convex solutions for mixed boundary value problem of p-Laplacian where B1 = {x ∈ ℝN: |x| < 1}, N ≥ 1, φp(s) = |s|p−2s, p > 1,f : [0,1] × [0,∞) → [0,∞) is continuous.

文章引用: 赵亚丽 , 陈天兰 (2021) p-Laplacian 混合边值问题径向凸解的存在性。 理论数学, 11, 1121-1129. doi: 10.12677/PM.2021.116126

参考文献

[1] Lv, H.S. and Bai, Z.B. (2004) A Necessary and Sufficient Condition for the Existence of Positive Solutions to the Singular p-Laplacian. Acta Analysis Functionalis Applicata, 6, 289-296.

[2] 张晓燕, 孙经先. 一维奇异p-Laplacian方程多解的存在性[J]. 数学物理学报, 2006, 26(1): 143-149.

[3] Cossio, J., Herr´on, S. and V´elez, C. (2011) Infinitely Many Radial Solutions for a p-Laplacian Problem p-Superlinear at the Origin. Journal of Mathematical Analysis and Applications, 376, 741-749.
https://doi.org/10.1016/j.jmaa.2010.10.075

[4] Jin, C.H., Yin, J.X. and Wang, Z.J. (2007) Positive Radial Solutions of p-Laplacian Equation with Sign Changing Nonlinear Sources. Mathematical Methods in the Applied Sciences, 30, 1-14.
https://doi.org/10.1002/mma.771

[5] Grey, E. and Antˆonio, Z. (2001) Existence of Positive Radial Solutions for the n-Dimensional p-Laplacian. Nonlinear Analysis: Theory, Methods and Applications, 44, 355-360.
https://doi.org/10.1016/S0362-546X(99)00269-2

[6] 金春花, 尹景学, 王泽佳. 具奇异源p-Laplace方程的多重径向正解[J]. 数学年刊A辑(中文版), 2008, 29(4): 471-478.

[7] Chen, T.L. and Ma, R.Y. (2019) Three Positive Solutions of N -Dimensional p-Laplacian with Indefinite Weight. Electronic Journal of Qualitative Theory of Differential Equations, No. 19, 1-14.
https://doi.org/10.14232/ejqtde.2019.1.19

[8] Liang, Z.T. and Yang, Y.J. (2019) Radial Convex Solutions of a Singular Dirichlet Problem with the Mean Curvature Operator in Minkowski Space. Acta Mathematica Scientia, 39, 395- 402.
https://doi.org/10.1007/s10473-019-0205-7

[9] Krasnoselskii, M.A. (1964) Positive Solutions of Operator Equations Noordhoff, Groningen.

[10] Lan, K.Q. (2001) Multiple Positive Solutions of Semilinear Differential Equations with Singu- larities. Journal of the London Mathematical Society, 63, 690-704.
https://doi.org/10.1112/S002461070100206X

[11] Infante, G. and Webb, J.R.L. (2002) Nonzero Solutions of Hammerstein Integral Equations with Discontinuous Kernels. Journal of Mathematical Analysis and Applications, 272, 30-42.
https://doi.org/10.1016/S0022-247X(02)00125-7

[12] Wang, H.Y. (2006) Convex Solutions of Boundary Value Problems. Journal of Mathematical Analysis and Applications, 318, 246-252.
https://doi.org/10.1016/j.jmaa.2005.05.067

分享
Top